# SDR IPXA2016031900934

- Difficulty date: March 8, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA0220561
- Condition: Corroded
- Location: Bs 1441-1461
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, INTERRUPTED LONGERON 18L CRACKED AND CORRODED BETWEEN BS 1441 - 1461.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT LONGERON 16L, STA 1441-1461 IAW DWG AEA0220, SRM 51-33-01, 51-35-01, 51-21-01.
